# SDR ASOA201002032

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 14,753 hours, 10,269 cycles
- Engine: Ge CF34*
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOELUMINESENT STRIP MISSING IN FRONT OF WARDROBE AT ENTRY WAY.  INSTALLED PHOTOELUMINESENT EMERGENCY FLOOR PATH MARKING  IN FRONT OF WARDROBE IN ENTRY WAY IAW AMM SUPPLEMENT ASA 33-51-01.  INSTALLED PHOTOELUMINESENT FLOOR PATH MARKING IN FRONT OF WARDROBE IN ENTRY WAY IAW AMM 33-51-01.
